# SDR SWAA2022042998098

- Difficulty date: April 27, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737
- Aircraft serial: 29845
- Aircraft time: 66,044 hours, 38,800 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: None
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H O/B AFT FLAP I/B TRAILING EDGE LOWER SKIN DELAMED 1/2' DEEP X 1' LONG DAMAGE LOCATED AT IB TE CORNER / [01] PERMANENTLY REPAIRED IAW SRM 51-70-10-2R-1.
